Patient was an unemployed 30-year-old single male with high school diploma from Kerman and was admitted in Beheshti Hospital for the first time. The reason for his referral was severe agitation and anxiety in past week following sudden tramadol cessation. He said that the cause of his agitation and anxiety was fear of the security police force that had been following and threatening him and wanted to kidnap him. He also believed that some black points were formed in his memory and he could see god in television and could see some tiny creatures around him. He also had some severe withdrawal symptoms as rhinorrhea, epiphora, nausea, diarrhea, musculoskeletal pains, tremors, tic in his shoulders and head, agitation, headache, and sleeplessness.
Recently, high rate of tramadol abuse has been noticed12 and even though in most cases, it is associated with opioid dependency, there are some cases of only tramadol dependency.10.
People may find that they shake less if they avoid caffeinated drinks, such as coffee or soda or if they drink decaffeinated alternatives.
This case report presents psychotic symptoms as a tramadol atypical withdrawal symptom in a person referred with no history of any drug or opioid dependency.
Try St. John’s wort.
People may want to try taking pain relievers available OTC or online, such as ibuprofen or acetaminophen, to reduce muscle aching that is related to tremors. These drugs may help deal with the process of coming off opiates.
Wearing loose, comfortable clothing made of absorbent materials, such as cotton, can help to absorb sweat.